I have studied and read and personally experiencing synthetic cannabinoid withdrawal..and let me shortly say that this is the worst feeling I have ever felt.
No exaggeration. Heroin withdrawal ten fold!!!
The reason I say so is because of the LONG TERM psychosis that follows. Its been three months and I had to be phsychiatrically hospitalized.
I am now going home on a medication called seroquel. 300 mg at bed and 100mg 3times a day. It is said that I will have to take this medication forever now. They did EXTENSIVE, EXPENSIVE brain and neurological testing.
Synthetic cannabinoids are in conclusion extremely dangerous and I’m lucky to be alive. I used for two years to get around urine screen’s for marijuana for work…now I collect social security disability because after using synthetic cannabinoids I can no longer function without the high powered anti-psychotic SEROQUEL…
Need Help Quitting Spice/K2?
If you or a loved one is addicted to spice, call our hotline at (888)645-3912 to find a treatment program near you.
Share Your Story With Us
If you have firsthand experience with synthetic marijuana and are willing to share your story, you can help other people to gain new insights into their own struggle with this awful drug.
Let's Stay In Touch!
Subscribe to get the latest submitted stories delivered to your inbox.
Join Our Mailing List